Rozerem, My Bad Side Effect

Discussion in 'Fibromyalgia Main Forum' started by Vette, Jan 16, 2006.

  1. Vette

    Vette New Member

    My Neurologist gave me samples of Rozerem recently. I waited two days to try it as I am sensitive to so many things that have been tried, that affect the CNS. I broke the pill into three parts, took one third (of 8mg tab), felt it within about 30-45mins. I became very sleepy, then lay in bed awake but very groggy. I eventually dosed off, then awoke around 3:00a.m., then my regular off and on began. I felt TERRIBLY DRUNK & Very foggy headed for 24, that's TWENTY-FOUR hours. I can't do that again, it was an awful experience for me. I do take Wellbutrin, thyroid and a few others but the Dr. and I went over my Rx list. I have tried Dalmane, Restoril and several others I can't remember (imagine that,haha). I don't think I will try anything else. My insomnia will last a couple weeks to a couple months, let up for awhile then return. My sleep study showed only two apnea periods of 20secs, but poor levels of stage four & not so hot stage three. I'm glad some are getting good sleep with this new med. My Psychiatrist said that he steers clear of Melatonins as he has had many ohters who like me say "it jacked me up for 24 hours". My best to all. Vette
  2. moongate

    moongate New Member

    I'm trying to decide if I should even pick it up at the pharmacy.
    Last week I had a horrible time with Ambien CR, after only taking it for 2 days. I was suicidal, uncontrollably crying and lost huge chunks of time. The Ambien was the only new drug, so I stopped taking it to see if anything improved.
    Of course, the insomnia is still prevalent, but at least I'm not thinking about closing myself in the garage with the van running now.
    I'm more than a little leary of trying the Rozerem after last week. Especially since it says, like all sleeping aids, may cause worsening depression in primarily depressed patients as well as suicidal tendencies. I think I'd rather fight the insomnia than worry about the possibility of another major depressive episode.
  3. pirtpain

    pirtpain New Member

    BOY YOU MUST HAVE BEEN READING MY MIND!!! I took Roserem for about 1 month & it gave me insomnia. I started taking it because I wanted to wein myself off of Elavil which I had been taking for 8 yrs. The reason was because it made me crave sweets & gain weight. The dr. was hesitant because of the antidepressant that it provided & some pain relief. Since then I tried Lunesta which gave me headaches and left a bad taste in my mouth. Just today I asked the dr. to put me back on Elavil.You may want to try it. It really is a good drug, and it does provide the sleep you need.

    PIRT